# SDR IPXA2016010997571

- Difficulty date: January 9, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 27,259 hours, 14,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivnut
- Condition: Damaged
- Location: Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S EVAS MOUNTING BRACKET DETACHED FROM STOWAGE COMPARTMENT.  RIVNUTS PULLED THROUGH FLOOR OF COMPARTMENT.  RE-INSTALLED F/O'S EVAS MOUNTING BRACKET IAW EO B757-2560-45127-H APPROXIMATELY E STEPS 7 & 8.
